Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2001, Issue 531

Issues

Wold-type decompositions and wandering subspaces for operators close to isometries

S. Shimorin
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/crll.2001.013

About the article

Published Online: 2006-01-23

Published in Print: 2001-02-19


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2001, Issue 531, Pages 147–189, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2001.013.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Junfeng Liu
Symmetry, 2019, Volume 11, Number 6, Page 743
[2]
Eskil Rydhe
Journal of the London Mathematical Society, 2019, Volume 99, Number 3, Page 733
[3]
Catalin Badea and Laurian Suciu
Journal of Mathematical Analysis and Applications, 2018
[4]
Daniel Seco
Journal of Mathematical Analysis and Applications, 2018
[5]
Guozheng Cheng, Xiang Fang, and Sen Zhu
Journal of Functional Analysis, 2018
[6]
Sameer Chavan, Shubhankar Podder, and Shailesh Trivedi
Journal of Mathematical Analysis and Applications, 2018
[7]
Shuaibing Luo, Kei Ji Izuchi, and Rongwei Yang
Journal of Mathematical Analysis and Applications, 2018
[9]
Lotfollah KARIMI, Masoumeh FAGHIH-AHMADI, and Karim HEDAYATAN
TURKISH JOURNAL OF MATHEMATICS, 2016, Volume 40, Page 1211
[10]
G.A. Bagheri-Bardi, A. Elyaspour, and G.H. Esslamzadeh
Linear Algebra and its Applications, 2017
[11]
Sameer Chavan and Raúl E. Curto
Integral Equations and Operator Theory, 2012, Volume 73, Number 4, Page 481
[12]
Olof Giselsson and Anders Olofsson
Complex Analysis and Operator Theory, 2012, Volume 6, Number 4, Page 829
[13]
Sameer Chavan
Integral Equations and Operator Theory, 2012, Volume 73, Number 1, Page 49
[14]
Anders Olofsson
Mathematische Nachrichten, 2009, Volume 282, Number 10, Page 1451
[15]
Zenon J. Jabłoński
Integral Equations and Operator Theory, 2002, Volume 44, Number 3, Page 316

Comments (0)

Please log in or register to comment.
Log in